# SDR DALA2024031403358

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N823DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31934
- Aircraft time: 30,841 hours, 11,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5429872) EMERGENCY LIGHTS AT ROWS 24-27 DEF INOP. REMOVED AND REPLACED M1671 BATTERY PACK PER B737 WDM 33-51-11. OPS CHECKS GOOD.
